# SDR AALA20150304001

- Difficulty date: March 3, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 46,029 hours, 18,512 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 63028
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, MASTER CAUTION WITH FWD CARGO DOOR INDICATION ON TAKEOFF ROLL.   REJECTED TAKEOFF AT 80 KNOTS.  COMPLETED HIGH ENERGY STOP INSPECTION 05-96-17.  R & R FWD CARGO DOOR INDICATION SWITCH IAW AMM 52-71-31.  SYS CHECKED NORMAL.
